Factorization of matrix functions and characteristic properties of the circle

Ilya Krupnik, Alexander Markus, Vladimir Matsaev

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

In the present paper we discuss two problems on factorizations of matrix-valued functions with respect to a simple closed rectifiable curve Γ. These two problems are related and we show that in both of them circular contours play a remarkable role.

Original languageEnglish
Pages (from-to)554-566
Number of pages13
JournalIntegral Equations and Operator Theory
Volume17
Issue number4
DOIs
StatePublished - 1 Dec 1993

Keywords

  • MSC 1991: Primary 47A56, Secondary 47A68

Fingerprint

Dive into the research topics of 'Factorization of matrix functions and characteristic properties of the circle'. Together they form a unique fingerprint.

Cite this